JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPLETIONS OF HANKEL PARTIAL CONTRACTIONS OF SIZE 5×5 NON-EXTREMAL CASE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMPLETIONS OF HANKEL PARTIAL CONTRACTIONS OF SIZE 5×5 NON-EXTREMAL CASE
Lee, Sang Hoon;
  PDF(new window)
 Abstract
We introduce a new approach that allows us to solve, algorithmically, the contractive completion problem. In this article, we provide concrete necessary and sufficient conditions for the existence of contractive completions of Hankel partial contractions of size using a Moore-Penrose inverse of a matrix.
 Keywords
Hankel partial contraction;contractive completion;Moore-Penrose inverse;
 Language
English
 Cited by
 References
1.
G. Arsene and A. Gheondea, Completing matrix contractions, J. Operator Th. 7 (1982), 179-189.

2.
W. Arveson, Interpolation problems in nest algebra, J. Funct. Anal. 20 (1975), 208-233. crossref(new window)

3.
J. Bowers, J. Evers, L. Hogben, S. Shaner, K Sinder, and A. Wangsness, On completion problems for various classes of P-matrices, Linear Algebra Appl. 413 (2006), 342-354. crossref(new window)

4.
M. G. Crandall, Norm preserving extensions of linear transformations on Hilbert space, Proc. Amer. Math. Soc. 21 (1969), 335-340.

5.
G. M. Crippen and T. F. Havel, Distance Geometry and Molecular Conformation (Wiley, New York, 1988).

6.
R. Curto, C. Hernandez, and E. de Oteyza, Contractive completions of Hankel partial contractions, J. Math. Anal. Appl. 203 (1996), 303-332. crossref(new window)

7.
R. Curto, S. H. Lee, and J. Yoon, Completion of Hankel partial contractions of extremal type, J. Math. Phys. 53, 123526(2012). crossref(new window)

8.
R. E. Curto and W. Y. Lee, Joint hyponormality of Toeplitz pairs, Memoirs Amer. Math. Soc. 712 (2001).

9.
C. Davis, An extremal problem for extensions of a sesquilinear form, Linear Alg. Appl. 13 (1976), 91-102. crossref(new window)

10.
C. Davis, W. M. Kahan, and H. F. Weinberger, Norm-preserving dilations and their application to optimal error bounds, SIAM J. Numer. Anal. 19 (1982), 445-469. crossref(new window)

11.
C. Foias and A. E. Frazho, Redheffer products and the lifting of contractions on Hilbert space, J. Operator Th. 11 (1984), 193-196.

12.
R. M. Gray, On unbounded Toeplitz matrices and nonstationary time series with an application to information theory, Inf. Control 24 (1974), 181-196. crossref(new window)

13.
R. M. Gray and L. D. Davisson, An Introduction to Statistical Signal Processing, Cambridge University Press, London, 2005.

14.
L. Hogben, Matrix completion problems for pairs of related classes of matrices, Numer. Linear Algebra Appl. 373 (2003), 13-19. crossref(new window)

15.
R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, London, 1985.

16.
I. S. Iohvidov, Hankel and Toeplitz Matrices and Forms: Algebraic Theory, Birkhauser-Verlag, Boston, 1982.

17.
C. R. Johnson and L. Rodman, Completion of partial matrices to contractions, J. Funct. Anal. 69 (1986), 260-267. crossref(new window)

18.
C. R. Johnson and L. Rodman, Completion of Toeplitz partial contractions, SIAM J. Matrix Anal. Appl. 9 (1988), 159-167. crossref(new window)

19.
I. H. Kim, S. Yoo, and J. Yoon, Completion of Hankel partial contractions of non-extremal type, J. Korean Math. Soc. 52 (2015), 1003-1021. crossref(new window)

20.
M. Laurent, A connection between positive semi-definite and Euclidean distance matrix completion problems, Numer. Linear Algebra Appl. 273 (1998), 9-22. crossref(new window)

21.
V. Paulsen, Completely bounded maps and dilations, Pitmam Research Notes in Mathematics Series, vol. 146, Longman Sci. Tech., New York, 1986.

22.
S. Parrott, On a quotient norm and Sz.-Nagy-Foias lifting theorem, J. Funct. Anal. 30(1978), 311-328. crossref(new window)

23.
S. Power, The distance to upper triangular operators, Math. Proc. Cambridge Phil. Soc. 88 (198), 327-329. crossref(new window)

24.
Y. L. Shmul'yan and R. N. Yanovskaya, Blocks of a contractive operator matrix (Russian), Izv. Vyssh. Uchebn. Zaved. Mat. 25 (1981), 72-75; (English translation) Soviet Math. (Iz. VUZ) 25 (1981), 82-86.

25.
J. L. Smul'jan, An operator Hellinger integral, Mat. Sb. (N.S.) 49 (1959), 381-430 (in Russian).

26.
H. J. Woerdeman, Strictly contractive and positive completions for block matrices, Linear Alg. and Its Appl. 136 (1990), 63-105. crossref(new window)

27.
Wolfram Research, Inc., Mathematica, Version 9, Wolfram Research Inc., Champaign, IL, 2013.